Title of article
Transcendence of Numbers with a Low Complexity Expansion Original Research Article
Author/Authors
Sébastien Ferenczi، نويسنده , , Christian Mauduit ، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
16
From page
146
To page
161
Abstract
A sequence is Sturmian if it has complexityn+l−1, that is,n+l−1 factors of lengthnfor everyn; we show that real numbers whose expansion in some basekgreater-or-equal, slantedlis Sturmian are transcendental, and give explicit expressions for these numbers. We then generalize the transcendence property to other sequences of low complexity, particularly the Arnoux–Rauzy sequences.
Journal title
Journal of Number Theory
Serial Year
1997
Journal title
Journal of Number Theory
Record number
714787
Link To Document